Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On homomorphisms from a fixed representation to a general representation of a quiver

Author: William Crawley-Boevey
Journal: Trans. Amer. Math. Soc. 348 (1996), 1909-1919
MSC (1991): Primary 16G20; Secondary 14M15
MathSciNet review: 1348149
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the dimension of the space of homomorphisms from a given representation $X$ of a quiver to a general representation of dimension vector $\beta$. We prove a theorem about this number, and derive two corollaries concerning its asymptotic behaviour as $\beta$ increases. These results are related to work of A. Schofield on homological epimorphisms from the path algebra to a simple artinian ring.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 16G20, 14M15

Retrieve articles in all journals with MSC (1991): 16G20, 14M15

Additional Information

William Crawley-Boevey
Affiliation: Department of Pure Mathematics, University of Leeds, Leeds LS2 9JT, England

PII: S 0002-9947(96)01586-3
Received by editor(s): July 21, 1995
Article copyright: © Copyright 1996 American Mathematical Society